Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Imuran skin rashes and bruising


09-26-2018, 09:40 AM   #1
Shellezzzz
 
Join Date: Sep 2018
Location: Wentzville, Missouri
Imuran skin rashes and bruising

Iíve been on 200 mg of azathioprine since July. I canít tell if itís working yet because I can now go several days in a row without having symptoms but then have four or five bad days where the pain makes me want to curl up and cry.
This is my third try at a therapy regimen. Budesonide and Pentasa didnít work. I did a month and a half prednisone taper (40mg to 5 mg) when starting Imuran.

I woke up this morning with a weird skin rash on my upper back. Yesterday when I got out of the shower, my husband noticed a baseball sized bruise plus a smaller one next to it on my upper middle back. I absolutely do not remember bumping into anything in that location. He pressed on it and the area was really tender and sore. He noticed the rash this morning. He said it looks like it may have a yellow tint to the bumps. A few nights ago, I started itching out of the blue. There was no rash and no bumps. Just intense itching that occurred all over. The itching went away after a few hours and I didnít notice it yesterday.

So to recap, itching then the bruises appeared then the bumps/rash.

Could this be from azathioprine after being on it almost three months with none of these symptoms before?

Iím going to call my doctor later today. Iím traveling for work and Iím about 2000 miles from home and wonít be home until late October.

Thanks for any advice.
09-28-2018, 11:09 AM   #2
Shellezzzz
 
Join Date: Sep 2018
Location: Wentzville, Missouri
Doctor told me to talk Claritin for a few days to see if rash heals. Doesnít think itís from Imuran since Iíve been on it almost three months with no other reactions.
09-28-2018, 02:36 PM   #3
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
Can you see a dermatologist?
Crohns can cause lots of rashes
Some are better known than others
Ds has Sweets Syndrome
Its a rash that can present many ways in appearance but is associated with Crohns and arthritis
Ds has both
__________________
DS - -Crohn's -Stelara -mtx
Reply

Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Imuran skin rashes and bruising
Thread Tools


All times are GMT -5. The time now is 02:47 PM.
Copyright 2006-2017 Crohnsforum.com